Brown Discharge

BROWN DISCHARGE ARE PRETTY COMMON SIDE EFFECTS

Brown discharge and/or brown spotting are pretty common side effects of morning after pills. Some women could have brown discharge/spotting or bleeding within the first week of taking morning after pills. Most women will have their next period within seven days of when it is usually due. Just don’t panic and be patient. Brown discharge is pretty common after morning after pills. Wear a panty liner or a light maxi pad - use unscented panty liners or pads.


For More Information Visit:- Brown Discharge

Brown discharge and/or brown spotting

A Brown Discharge from the vagina can be caused

A Brown Discharge from the vagina can be caused by a number of different medical conditions. Some of them will require medical attention, but many are perfectly normal and are no cause for alarm. A brown discharge occurring before your period may also be a sign of polyps. These tumors or abnormal growths are benign but can cause discomfort in the uterus and may impact your ability to conceive. Bleeding from polyps can result in a discharge that is dark in color and appears in irregular intervals.